A 32-year-old member asked:
Can antibiotics make you feel woozy?
1 doctor answer • 1 doctor weighed in
ENT and Head and Neck Surgery 28 years experience
Side effects: Some antibiotics can make you feel this way. Every medicine reacts in a slightly different way in different people. If it is not that bad, finish out the course of antibiotics, but if it is bothersome, call your doctor to switch your medicine. Feel better.
4.9k viewsAnswered >2 years ago
A 45-year-old member asked:
Could antibiotics make you feel hot?
1 doctor answer • 3 doctors weighed in
Obstetrics and Gynecology 34 years experience
4.7k viewsReviewed >2 years ago
A 22-year-old female asked:
Why do antibiotics make you feel sick ?
2 doctor answers • 14 doctors weighed in
General Practice 31 years experience
VARIOUS: The macrolides (erythromycin & others) are 'pro-motility' drugs which means they make your stomach contract, causing pain. All antibiotics kill bacteria in your body--even the 'good' bacteria. This change of bacterial 'flora' upsets the G.I. Tract causing diarrhea, cramps etc.. --so it best to not take antibiotics unless necessary and when taking them to finish the course to prevent resistence.
6k viewsReviewed >2 years ago
A 31-year-old member asked:
Why do antibiotics make you feel so tired?
1 doctor answer • 2 doctors weighed in
Family Medicine 37 years experience
See below: Probably not the antibiotic but rather the infection you are taking the antibiotic for.
4.9k viewsReviewed >2 years ago
Last updated Aug 28, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.